# SDR UALA2012020700748

- Difficulty date: February 6, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 44,594 hours, 5,450 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L GEN -DRIVE- LIGHT NOT ON W-ENG SHUTDOWN.  RECONNECTED LT IDG PER MM & ACCMP'D GRD RUN PER JRH 2-2-1.  GENERATOR OPS & INDICATIONS NORMAL PER MM.  DRIVE LIGHT INDICATIONS NORMAL ON SHUTDOWN.
